# SDR UALA2010011100134

- Difficulty date: January 11, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 68,957 hours, 19,999 cycles
- Engine: Pwa PW2037
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part serial: S242N701603
- Condition: Inoperative
- Location: Lt Eicas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LT EICAS COMPUTER INOPERATIVE.  COMPUTER FOUND FAULTY. INSTALLED NEW EICAS COMPUTER.  VERIFIED OPS & OPC SOFTWARE ON LT EICAS COMPUTER IAW MOPS.
